# SDR SWAA2015022536901

- Difficulty date: January 22, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 32,270 hours, 24,249 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 655821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE PANEL SUPPORT ANGLE CRACKED AT TRANSVERSE WEB LOWER ATTACH POINT ABOVE NR 1 PYLON AFT TIP.  R & R ANGLE IAW SRM.
